# SDR VNAA9809013

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851GW
- Condition: Bird Strike
- Location: Rt Fuselage
- Part time: 84,943 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF DURING THE CLIMB, A BIRD STRUCK THE NUMBER TWO PITOT HEAD.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NUMBER TWO PITOT HEAD, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-11-04.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
